The Annals of Statistics

On the Optimality Criterion in Compound Decision Problems

Susan D. Horn

Full-text: Open access

Abstract

This paper shows the asymptotic equivalence of the classical and symmetric optimality criteria for the finite state, arbitrary action compound decision problem.

Article information

Source
Ann. Statist., Volume 3, Number 3 (1975), 767-772.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343143

Digital Object Identifier
doi:10.1214/aos/1176343143

Mathematical Reviews number (MathSciNet)
MR391316

Zentralblatt MATH identifier
0307.62008

JSTOR
links.jstor.org

Subjects
Primary: 62C25: Compound decision problems
Secondary: 62C10: Bayesian problems; characterization of Bayes procedures

Keywords
Compound decision theory optimality criterion decision rules invariant under permutations limit laws

Citation

Horn, Susan D. On the Optimality Criterion in Compound Decision Problems. Ann. Statist. 3 (1975), no. 3, 767--772. doi:10.1214/aos/1176343143. https://projecteuclid.org/euclid.aos/1176343143


Export citation